RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1962, Volume 144, Number 5, Pages 985–988 (Mi dan26608)  

This article is cited in 5 scientific papers (total in 6 papers)

MATHEMATICS

Spaces with a pointwise denumerable basis

A. Mishchenko


Full text: PDF file (520 kB)

Bibliographic databases:
Presented: П. С. Александров
Received: 26.01.1962

Citation: A. Mishchenko, “Spaces with a pointwise denumerable basis”, Dokl. Akad. Nauk SSSR, 144:5 (1962), 985–988

Citation in format AMSBIB
\Bibitem{Mis62}
\by A.~Mishchenko
\paper Spaces with a pointwise denumerable basis
\jour Dokl. Akad. Nauk SSSR
\yr 1962
\vol 144
\issue 5
\pages 985--988
\mathnet{http://mi.mathnet.ru/dan26608}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0138090}
\zmath{https://zbmath.org/?q=an:0122.17304}


Linking options:
  • http://mi.mathnet.ru/eng/dan26608
  • http://mi.mathnet.ru/eng/dan/v144/i5/p985

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Arkhangel'skii, “Mappings and spaces”, Russian Math. Surveys, 21:4 (1966), 115–162  mathnet  crossref  mathscinet  zmath
    2. V. V. Filippov, “Quotient spaces and multiplicity of a base”, Math. USSR-Sb., 9:4 (1969), 487–496  mathnet  crossref  mathscinet  zmath
    3. P. S. Aleksandrov, V. V. Fedorchuk, V. I. Zaitsev, “The main aspects in the development of set-theoretical topology”, Russian Math. Surveys, 33:3 (1978), 1–53  mathnet  crossref  zmath
    4. A. G. El'kin, “Some topologies on an infinite set”, Russian Math. Surveys, 35:3 (1980), 225–230  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    5. A. V. Arkhangel'skii, V. M. Tikhomirov, “Pavel Samuilovich Urysohn (1898–1924)”, Russian Math. Surveys, 53:5 (1998), 875–892  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    6. A. A. Bolibrukh, A. A. Irmatov, M. I. Zelikin, O. B. Lupanov, V. M. Maynulov, E. F. Mishchenko, M. M. Postnikov, Yu. P. Solov'ev, E. V. Troitskii, “Aleksandr Sergeevich Mishchenko (on his 60th birthday)”, Russian Math. Surveys, 56:6 (2001), 1187–1191  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
  • Number of views:
    This page:60
    Full text:34

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020